# SDR DALA2019090905274

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 70,537 hours, 26,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 695, L/P 1262342) C-2 DOOR LOWER SILL SUPPORT WEB CORRODED. LOCATED STA 1360 TO 1380 AND RBL 21. LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0213:2550-3002/009 00321 REPLACED WEB REF BAC DWG 146N8522.
